| Model Number |
02.07.0514SCF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
8 months after the previous surgery, the patient presented with patellar tracking issues of unknown cause.The surgeon removed the competitor patient's patella and revised the medacta liner from 14 mm to 17 mm, probably due to knee instability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 18 dec 2025.Lot 2208272: (b)(4) items manufactured and released on 07 june 2022.Expiration date: 19 may 2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.